I had been using nuviring for 2 years. At first it was a great method of BC for me, about 2 months ago I had to stop using it because I felt like it was making me crazy. Terrible mood swings,anxiety and I think some deep depresion. Anyway while on the ring I actully lost weight but now after 3 months of being off of it I have gaind about 10lbs and no matter how much I exercise or stay on a healthy diet I cant seem to lose the weight. Just wondering if anyone else has had or is having this problem as well??
Oh my goodness, YES!!! You shouldnt gain more than ten pounds though. You are after all, talking about a product that alters your hormones. Stress, depression, and change in hormones can cause weight gain. No idea about your age, but that is also a factor. If you exercise regularly, and eat healthy, you might be experiencing water gain. check with your doctor first. If you do not want to take medication, try a more natural product... put lemon in your water. Its a great diuretic.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2010 • 41 answers
Posted 17 Dec 2011 • 7 answers
Posted 11 Sep 2013 • 2 answers
I was put back on 20 mg of Cymbalta after being off it for less than two months. I stopped it after?
Posted 13 Jun 2015 • 3 answers
Posted 25 Jun 2016 • 1 answer